Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 165808, 15 pages
http://dx.doi.org/10.5402/2012/165808
Research Article

A Note on the Growth of Periodic Points for Commuting Toral Automorphisms

Department of Mathematics, The University of Warwick, Coventry CV4 7AL, UK

Received 1 April 2012; Accepted 3 May 2012

Academic Editors: J. Keesling and S. Troubetzkoy

Copyright © 2012 Mark Pollicott. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this note we study the growth of the number of periodic points for non-degenerate actions of commuting hyperbolic toral automorophisms.